# SDR AALA20090727AFW01

- Difficulty date: July 24, 2009
- Submitted: August 6, 2009
- Operation: Air carrier
- Aircraft: N392AN
- Make and model: Boeing 767323
- Aircraft serial: 29429
- Aircraft time: 46,002 hours, 7,249 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED AT STATION 325 RIGHT BUTTLINE 36.  REMOVED CORROSION AND INSTALLED PART REINFORCEMENT REPAIR STRAP UNDER ENGINEERING AUTHORIZATION 767-006777 AND SRM 51.
